MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3210
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Capture (1081)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the emergency room experiencing chest pain and arrhythmia, the patient's heart rate was at 40 beats per minute.Upon review, the pacemaker exhibited voltage less than that of the device's end of life showing premature battery depletion and as a result failed to capture the heart.The pacemaker was explanted and replaced.Patient was stable.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
ANTHEM RF CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11871454
Report Number2017865-2021-18897
Device Sequence Number11556488
Product Code NKE
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberPM3210
Device Catalogue NumberPM3210
Device Lot Number4347284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/28/2021
07/26/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/16/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight100